# SDR C2XA98IA374

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 12017054014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING RIB 8 TO STRINGER 11 SUPPORT ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ANGLE IAW EMB-120 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
